# SDR 2008UALA00503

- Difficulty date: January 29, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 61,200 hours, 17,749 cycles
- Engine: Pwa PW2037
- Engine time: 51,157 hours, 18,327 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL ON MASTER CHIP AND GEARBOX CHIP DETECTORS.  FOUND BEARING FAILURE.  REPLACED ENGINE.
